# SDR IPXA2024011748915

- Difficulty date: January 16, 2024
- Submitted: January 17, 2024
- Operation: Air carrier
- Aircraft: N168UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0863
- Aircraft time: 22,957 hours, 13,548 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Actuator
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PRESSURE LOW DOOR ACTUATOR SERVICED DOOR ACTUATOR PER AMM 52-10-14
